A member asked:

I have a dermatologic problem in my fingers. it appears to be like little bubbles of water. i use dexaval-a but it comes over and over. any solution?

3 doctors weighed in across 2 answers
Dr. Vicki Levine answered

Specializes in Dermatology

hand eczema: You need to see a dermatologistwho can prescribe a cortisone ointment for your hands.In addition you should try to wash your hands as infrequently as possible and use a mild soap such as cetaphil, dove or basis. There is no cure for this only a treatment. Remember to wear gloves when doing the dishesand wear a pair of thin cotton gloves underneath the rubber gloves.

Answered 12/21/2013

4.7k views

Thank
Dr. James Davie answered

Specializes in Pathology

Probably pompholyx: This sounds like pompholyx ( dyshidrotic eczema ), although fungal infection or other conditions may also be the cause. Recommend you see a physician or dermatologist for definitivediagnosis and treatment. Treating yourself with steroids without physician guidance may be ineffective or harmful. Look up "pompholyx" on the web, or try this: http://www.patient.co.uk/health/pompholyx-leaflet

Answered 4/26/2015

4.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question